# SDR USAASB01014

- Difficulty date: January 21, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074922
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 41,624 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BWI - FLT 1801 - EN ROUTE FROM BOS-ATL, THE CREW HAD TROUBLE MAINTAINING CABIN PRESSURIZATION.  AT FL230, THE RIGHT BLEED PRESSURE WENT TO 30 PSI WHILE THE LEFT STAYED AT 0.  CABIN ALTITUDE CLIMBED TO OVER 10,000 FEET AND SET OFF THE CABIN ALTITUDE WARNING HORN.  CREW DESCENDED FLIGHT TO FL100 AND THEN DIVERTED TO BWI WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED AIRCRAFT AND RAN BOTH ENGINES.  REMOVED AND REPLACED THE RIGHT ENGINE BLEED AIR REGULATOR.  RAN ENGINES AGAIN.  BLEED PRESSURE OPS CHECKS NORMAL.  PRESSURIZATION OPS CHECKS NORMAL.  (M)
